# SDR DALA2015022001606

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 79,399 hours, 11,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OPS CHECK OF EMERGENCY LIGHTS FOUND BATTERY CHARGER M9009 INOPERATIVE.  REPLACED BATTERY CHARGER.  SYSTEM OPERATION IS NORMAL.
